# SDR ASAA2020031132401

- Difficulty date: February 15, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N530VA
- Make and model: Airbus A319-112
- Aircraft serial: 03686
- Aircraft time: 37,013 hours, 13,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347220925400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR COMPARTMENT WET AREA AT C66 LONGETUDINAL BEAM Y765 CORROSION       GROUNDED - YES. REMOVED CORROSION ORIG. .150 REMAIN .115 LOSS OF .035 FOUND OUT OF LIMITS IAW A319 SRM 53-41-14. REMOVED AND REPLACED BEAM IAW A319 SRM 51-43-11 AND AIRBUS DWG D53472209
